MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE, JET

ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE, JET
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).E1 telephone: (b)(6).G2 foreign: japan.Evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during receiving inspection on 10 sep 2024, foreign substance found in device packaging.No patient involvement or impact.Due diligence information complete.
 
Event or Problem Description
No additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual examination of the returned product/provided pictures confirmed there was a loose black particulate (approximately 2.00 mm.Sq.) sealed within the sterile packaging of the tip.The packaging does not meet the inspection criteria.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HIGH CAPACITY NARROW INTRAMEDULLARY TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20351701
Report Number0001526350-2024-01171
Device Sequence Number18158175
Product Code FQH
UDI-Device Identifier00889024374966
UDI-Public(01)00889024374966(17)260420(10)66000965
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Model NumberN/A
Device Catalogue Number00515018200
Device Lot Number66000965
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose